Forum

Gum issue - will this affect pregnancy?

Hey everyone, I am 6 months pregnant. I want to ask about a red spot that I found in my gum which is a bit painful. Last day while having crispy chicken, I found that my gum was bit sour and a little flap seemed to wiggle around. I just tore off that flap to avoid the irritation. The flap was literally annoying and felt weird when touched with the tongue. After that, very next day I tried the same chicken, which I couldn't complete since the crispiness was really hurting the spot. For next few days, I was eating food on the opposite side. But today I noticed a similar red spot on the other side too. When I told this to my friend she suggested consulting general dentistry from a clinic in Ottawa ( http://www.ottawadentaloffices.ca/generaldentistry/ ). Will this spots cause any harm to my kid?
I am worried about it. How can I reduce the irritation caused by the red spot? Is there any DIY method that I can try at home? Please help me out. Thanking you in advance.

  1. camillenanjala3 months ago

    If you are pregnant there are many things to put into consideration. First, you are not allowed to be in medications. Especially if it is something that you are getting into. Unless you were under medication before the pregnancy. So for now I can tell you not to go ahead and take any kind of medication. Go to the clinic for assistance . I am sure you will get help there. They can tell you what to do. Because if you get medicines without the help of a doctor. There might be some side effects that you are not aware of. That might cause irritation. Sometimes it even causes allergies. I had a friend who went through this. But she had medication in Bio tex clinic. So I prefer you go to your fertility doctor first. The dentist gas nothing t do with your pregnancy. He does not know if it will affect your baby or not. Or you can go to your dentists. Thereafter you go to the clinic. And see hat your doctor tells you. Remember this is something that looks so petty. But it is so significant. Many people get affected for starting medication 8n the middle of pregnancy. Without the doctors help. But I do hope nothing bad will happen to you.

Please Log in to reply